# SDR FDEA201011024227

- Difficulty date: November 2, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 85,576 hours, 35,595 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC05074
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CARRYING OUT WALK AROUND CHECK FOUND RT WING FUEL DUMP ISLAND UPPER   SURFACE OTBD AREA EDGE WITH CRACK APPROX .5".  REPAIRED AS PER EA 8-5750-143479,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100, REVISION 111.
